# SDR A6WA201040831

- Difficulty date: October 8, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTICAL MOUNTING BRACKET CRACKED AT BOLT HOLES REMOVED DAMAGED BRACKET AND REPLACED WITH NEW SERVICEABLE PART, PN 600-33283-33.
